# SDR U2RA201701250002

- Difficulty date: January 25, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bearing
- Part number: P2A0230
- Condition: Corroded
- Location: Nr 3 Pylon
- Part time: 62,124 hours, 9,084 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON OUTBOARD DUAL SIDE BRACE UPPER BEARING RACE CORRODED BEYOND LIMITS.  REMOVED AND REPLACED THE BEARING IAW SERVICE BULLETIN 747-54A2218.
